# SDR DALA2025051203683

- Difficulty date: May 5, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 45,248 hours, 32,248 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CA NOTED AN ARC AND THE WINDSHIELD DEVELOPED A CRACK. MAINTENANCE REPLACED THE CAPT FWD WINDSHIELD REF B717 AMM 56-11. ALL CHECKS WERE GOOD. WINDOW HEAT TEST GOOD REF B717 AMM 30-41. INSTALLED WINDOW WIPER REF B717 AMM 30-42. AIRCRAFT IS OK FOR SERVICE. (LP #7401844)
